| Model Number |
EVOLUTPRO-26-US |
| Medical Device Problem Codes |
Degraded (1153); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 3 years and 5 months following the implant of this transcatheter bioprosthetic valve, an unspecified valve failure was noted.No patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that approximately 3 years and 5 months following the implant of this transcatheter bioprosthetic valve, an unspecified valve failure was noted.No patient complications have been reported as a result of this event.Additional information was received that the failure of the valve was aortic stenosis which was treated with a valve-in-valve implant of a non-medtronic (sapien) transcatheter valve.
Additional Manufacturer Narrative
Updated: b1, b2, b5, h1, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.